# SDR 06FDEA2396

- Difficulty date: June 25, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N527FE
- Make and model: Doug MD-11
- Aircraft serial: 48601
- Aircraft time: 33,275 hours, 4,839 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ABA86753
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR PANEL NR 216BF ALUMINUM CLAD SURFACE PEELED AT CORNER.  FLOOR PANEL REMOVED AND FABRICATED FROM S3932193 AS   PER DRAWING   ABA 8675. FLOOR PANEL INSTALLED PER AMM 53-21-06. CLASSIFIED MAJOR REPAIR PER GMM 6-  2-100.
